# SDR DALA1212599202

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Condition: Unknown
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT LT MLG RETRACT ACTUATOR SUPPORT FITTING.  REMOVED ACTUATOR, SUPPORT FITTING, BUSHING, AND BEARING.  INSPECT (GVI) GEAR SUPPORT FITTING BEARING AND BUSHING BORE 2EA. ITEMS GENERATED ON AAR N/R 862175 AND 862174 AND C/W.  INSTALLED BEARING, BUSHING, SUPPORT FITTING, AND ACTUATOR.  REF EA 02-093855-03AD AND AD 2010-16-11.
